# SDR MASA2015012312863

- Difficulty date: January 23, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 28,486 hours, 22,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHT ROW 14 WORN.  REPLACED EMERGENCY LIGHT STRIP.
